Probenecid induced immune hemolytic anemia

T. S. Kickler, S. Buck, P. Ness, R. S. Shirey, P. W. Sholar

Research output: Contribution to journalArticle

Abstract

We report a patient who, while receiving probenecid and colchicine for acute gouty arthritis, developed severe hemolytic anemia in association with a generalized rash. The hemolysis was immune mediated as shown by a positive direct Coombs' test. In vitro hematologic studies showed that a probenecid dependent antibody was present.

Original languageEnglish (US)
Pages (from-to)208-209
Number of pages2
JournalJournal of Rheumatology
Volume13
Issue number1
StatePublished - Jul 30 1986

ASJC Scopus subject areas

  • Rheumatology
  • Immunology and Allergy
  • Immunology

Fingerprint Dive into the research topics of 'Probenecid induced immune hemolytic anemia'. Together they form a unique fingerprint.

  • Cite this

    Kickler, T. S., Buck, S., Ness, P., Shirey, R. S., & Sholar, P. W. (1986). Probenecid induced immune hemolytic anemia. Journal of Rheumatology, 13(1), 208-209.